# SDR R61A2024080900350

- Difficulty date: August 10, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 48,451 hours, 30,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065174001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH OUTBOARD SEAT TRACK AT FR84 HAS CRACKED GUSSET. GUSSET REPLACED IAW SRM 51-43-03
